|Aids wasting and drug therapy
Jan 9, 2003
Is there a correlation between viral supression and drastic weight loss? Since I've been a zero dectecion and I've had difficulty keeping my lean muscle mass. I'm currently on Viadex, Viriad, Invariz and Rescriptor. I've also been experiencing lipodistrophy as well. I'm currently taking gh. Any information would be greatly appreciated. Thanks
Response from Dr. Dieterich
There is some relation between viral suppression and lipo, but the Videx you are taking may be part of the problem in particular it can have higher levels when combined with Viread. Talk to your MD about it. Maybe you can stop the Videx. DTD
Am I wasting yet?
Should Inhaled Steroids Be Avoided?
- Ache In Testicles After Insertive Oral Sex Worried I Have HIV
- Itchy Scrotum After Sensual Massage Sign Of HIV AIDS
- Penis Discharge After Touching Vagina Worried I Have HIV
- Red Eyes After Anal Sex Top Sign Of HIV AIDS
- Tingling Lips After Rubbing Vagina Worried I Have HIV
- Trouble Urinating After Insertive Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.